# SDR CA010706006

- Difficulty date: April 28, 2001
- Submitted: July 25, 2001
- Operation: General aviation
- Make and model: Lkheed 10113853
- Aircraft time: 53,281 hours
- Engine: Rroyce RB211524B402
- System (JASC): 4970 · APU Indicating System
- Part: Terminal Block
- Part number: 2621TB9
- Condition: Destroyed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING APU WARNING HORN RCCB TRIPPED OFF FOUND 5 WIRES WHEE THE INSOLATION WAS BROKEN AND RELATED TERMINAL BUS CHEMICALLY DESTROYED BY SKYDROLL. APU FIRE-EX BOTTLE SQUIB WAS INTERMITTENT DUE TO DAMAGE. REPLACED TB AND REPAIRED WIRING AND AREA CLEAN FROM SKYDROL AND INSPECTED FOR LEAKS. NO LEAKS WERE NOTED, AIRCRAFT RETURNED TO SERVICE.
